Alert archive / Missouri / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 113, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 19, 2022, 8:48 AM CDT for Texas County, Wright County, Missouri. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2022, 8:48 AM CDT (13:48 UTC)
- Expired
- May 19, 2022, 9:30 AM CDT
- In force
- 42 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 99 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1924 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
731
WUUS53 KSGF 191348
SVRSGF
MOC215-229-191430-
/O.NEW.KSGF.SV.W.0113.220519T1348Z-220519T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
848 AM CDT Thu May 19 2022
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Eastern Wright County in southwestern Missouri...
Northwestern Texas County in south central Missouri...
* Until 930 AM CDT.
* At 848 AM CDT, a severe thunderstorm was located near Hartville, or
12 miles northwest of Mountain Grove, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Houston... Dawson...
Hartville... Raymondville...
Huggins... Plato...
Manes... Bucyrus...
Hazelton... Graff...
Success... Roby...
Prescott... Bendavis...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3709 9252 3728 9260 3748 9228 3747 9225
3750 9225 3761 9208 3733 9179
TIME...MOT...LOC 1348Z 240DEG 45KT 3725 9244
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Melto2 follow-up statements
763
WWUS53 KSGF 191407
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
907 AM CDT Thu May 19 2022
MOC215-229-191430-
/O.CON.KSGF.SV.W.0113.000000T0000Z-220519T1430Z/
Wright MO-Texas MO-
907 AM CDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR NORTHEASTERN WRIGHT AND NORTHWESTERN TEXAS COUNTIES...
At 907 AM CDT, a severe thunderstorm was located 15 miles west of
Houston, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Houston... Dawson...
Raymondville... Huggins...
Plato... Manes...
Bucyrus... Hazelton...
Graff... Success...
Roby... Prescott...
Bendavis...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3716 9229 3737 9245 3748 9228 3747 9225
3750 9225 3761 9208 3733 9179
TIME...MOT...LOC 1407Z 236DEG 44KT 3737 9224
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Melto017
WWUS53 KSGF 191426
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
926 AM CDT Thu May 19 2022
MOC215-229-191436-
/O.EXP.KSGF.SV.W.0113.000000T0000Z-220519T1430Z/
Wright MO-Texas MO-
926 AM CDT Thu May 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WRIGHT AND
NORTHWESTERN TEXAS COUNTIES WILL EXPIRE AT 930 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Springfield.
LAT...LON 3716 9229 3737 9245 3748 9228 3747 9225
3750 9225 3761 9208 3733 9179
TIME...MOT...LOC 1426Z 240DEG 45KT 3749 9198
$$
MeltoWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:37 AM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, May 19, 6:37 AM CDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Springfield MO 637 AM CDT Thu May 19 2022 Key Messages: 1. Storms moving into southeast KS and the Missouri Ozarks this morning into early afternoon. 2. Additional showers and storms Friday into Saturday. 3. Much cooler Saturday and Sunday. 4. Wet weather next week. .SHORT TERM...(Today and tonight) Issued at 318 AM CDT Thu May 19 2022 Strong to severe storms that developed over southwest KS Wednesday evening continue to move to the eastward along a warm front early this morning. The leading edge of the storms was located near the I-35 corridor from Ponca City to near Guthrie at 3 AM. The latest CAMs output shows the storms reaching our southeast KS counties by around 6 AM, spreading into southwest Missouri near Springfield by around 8 AM, and continuing east-northeast into central MO through early afternoon. LAPS data shows decent instability early this morning with CAPE over 2000 j/kg, but also seeing around 200 J/kg of convective inhibition. So expect storms to remain rooted above the boundary layer early this morning, but would not be surprised if we had some sporadic severe hail and wind gusts. Once the storms manage to become more surface-based during the late morning and afternoon, they will likely be more intense. The latest HRRR continues to show curved forecast hodographs which favor rotating storms over central MO, along with around 3000 J/kg of surface-based CAPE. Given these conditions, a tornado or two will be possible with these storms in addition to large hail and severe straight line winds. However the higher tornado probabilities have shifted eastward with a focus along the lifting warm front over eastern MO and southern IL during the afternoon. Most storms are expected to move east of our central MO counties by mid to late afternoon. We then expect dry conditions through the evening and overnight hours. Overnight temperatures will fall only into the upper 60s to lower 70s as the warm sector remains over the region. .LONG TERM...(Friday through Wednesday) Issued at 318 AM CDT Thu May 19 2022 A cold front will move into the region beginning Friday but will be slower to move eastward as the associated upper level trough continues to dig to the west and southwest flow aloft sets up parallel to the front. This will increase our precipitation and flood potential as storms train over saturated areas. Severe storm potential will remain over the region as the airmass ahead of the front remains very unstable. By late Saturday and early Sunday, the front will finally move east of the area and allow the well advertised cooler and drier air to spread into the region as high pressure drops southward out of the northern Rockies. By Monday we will begin to transition back to a wetter weather pattern through Wednesday as the upper level trough to our west digs southward into the four corners region and brings a warm front northward from the Red River into the Ohio Valley. Long range models are differing on the placement of the upper trough from midweek on as the ECMWF wants to shift it eastward into the central US by Wednesday while the GFS keeps the trough to our west and develops a cutoff low over west Texas. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 632 AM CDT Thu May 19 2022 Included tempo thunderstorms for JLN and SGF this morning as a storm complex moves into the aerodromes from southeast Kansas and northeast Oklahoma. The leading edge of the storms are moving northeast at about 30 knots, so the airports should only be impacted for a few hours. Also made a quick edit to include MVFR fog at BBG with low temp/dewpoint spread and light winds. From early afternoon through the rest of the forecast period, main concern will be with low level wind shear developing after 03-04Z at all airports. Local wind shear program shows potential for 50-60 knots at 2000 feet AGL after 9-10Z as a strong low level jet sets up ahead of a deepening low pressure system. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Terry LONG TERM...Terry AVIATION...Terry
Hazardous weather outlook, May 19, 7:54 AM CDT, 54 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 754 AM CDT Thu May 19 2022 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201300- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 754 AM CDT Thu May 19 2022 ...Strong to Severe Storms This Morning and Afternoon... This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited tornado risk. Limited hail risk. Limited thunderstorm wind damage risk. Limited lightning risk. Limited excessive rainfall risk Limited non thunderstorm wind risk. DISCUSSION... Strong to severe storms across southwest Missouri early this morning will move northeastward into central Missouri through this morning and afternoon. Storm intensities are expected to increase through the morning and afternoon as the storms move into an area of greater instability. The strongest storms may be capable of producing up to golf ball sized hail, wind gusts over 70 mph and potentially a tornado or two. The greatest risk will be east of a line from Warsaw to Bolivar to Rogersville. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Storm chances will continue into Friday and Saturday as a slow moving cold front moves over the Ozarks. There will be an increased potential for flooding in addition to severe storms on Friday and Saturday. Another front will move northward from the Red River Valley into the Ozarks from Monday through Wednesday and will bring more storms to the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this morning and afternoon east of a line from Warsaw to Bolivar to Rogersville. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Terry
In the hours before
Special weather statement, May 19, 6:53 AM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Springfield MO
653 AM CDT Thu May 19 2022
MOZ094-102-191230-
Barry MO-Lawrence MO-
653 AM CDT Thu May 19 2022
...A strong thunderstorm will impact portions of northern Barry and
southeastern Lawrence Counties through 730 AM CDT...
At 652 AM CDT, Doppler radar was tracking a strong thunderstorm near
Purdy, or 7 miles southwest of Monett, moving northeast at 25 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Monett... Aurora...
Marionville... Pierce City...
Purdy... Verona...
Pioneer... Mcdowell...
Pleasant Ridge... Madry...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3682 9407 3690 9407 3713 9370 3701 9361
3687 9361 3674 9400
TIME...MOT...LOC 1152Z 238DEG 21KT 3683 9400
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
DSASpecial weather statement, May 19, 7:04 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Springfield MO
704 AM CDT Thu May 19 2022
KSZ073-MOZ066-067-078-191230-
Bourbon KS-Vernon MO-Cedar MO-St. Clair MO-
704 AM CDT Thu May 19 2022
...Strong thunderstorms will impact portions of northeastern Bourbon,
northwestern Cedar, western St. Clair and Vernon Counties through 730
AM CDT...
At 704 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mound City to near Sheldon. Movement was
northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Nevada... El Dorado Springs...
Appleton City... Montevallo...
Walker... Schell City...
Fulton... Roscoe...
Richards... Milo...
Deerfield... Metz...
Harwood... Stotesbury...
Horton... Tiffin...
Johnson City... Taberville...
Cedar Springs... Monegaw Springs...
This includes Interstate 49 between mile markers 79 and 107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3804 9461 3806 9461 3805 9424 3802 9424
3805 9421 3804 9419 3806 9413 3804 9411
3805 9410 3803 9406 3821 9404 3797 9373
3764 9420 3764 9426 3803 9476
TIME...MOT...LOC 1204Z 220DEG 39KT 3817 9486 3770 9426
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
DSALocal storm report, May 19, 7:26 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
726 AM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 AM HAIL MULBERRY 37.55N 94.62W
05/19/2022 U0.75 INCH CRAWFORD KS PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&
TEOSpecial weather statement, May 19, 7:33 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Springfield MO
733 AM CDT Thu May 19 2022
MOZ103-104-191300-
Taney MO-Stone MO-
733 AM CDT Thu May 19 2022
...A strong thunderstorm will impact portions of northwestern Taney
and southeastern Stone Counties through 800 AM CDT...
At 732 AM CDT, Doppler radar was tracking a strong thunderstorm over
Silver Dollar City, or near Branson, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Branson... Lake Taneycomo...
Table Rock Lake... Hollister...
Silver Dollar City... Forsyth...
Merriam Woods... Rockaway Beach...
Bull Creek... Indian Point...
Branson West... Powersite...
Ozark Beach... Walnut Shade...
Edgewater Beach...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3660 9338 3671 9343 3682 9315 3681 9314
3664 9305
TIME...MOT...LOC 1232Z 250DEG 24KT 3667 9333
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MeltoSpecial weather statement, May 19, 8:20 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Springfield MO
820 AM CDT Thu May 19 2022
MOZ091-092-095-096-191345-
Douglas MO-Wright MO-Webster MO-Christian MO-
820 AM CDT Thu May 19 2022
...A strong thunderstorm will impact portions of southern Webster,
southwestern Wright, western Douglas and northeastern Christian
Counties through 845 AM CDT...
At 820 AM CDT, Doppler radar was tracking a strong thunderstorm near
Diggins, or 13 miles northwest of Ava, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rogersville... Ava...
Seymour... Mansfield...
Fordland... Norwood...
Duncan... Diggins...
Brushyknob... Elkhead...
Bruner... Keltner...
Rome... Goodhope...
Dogwood... Odin...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3709 9310 3709 9307 3714 9306 3741 9268
3703 9232 3680 9286 3681 9289
TIME...MOT...LOC 1320Z 233DEG 39KT 3709 9285
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MeltoSpecial weather statement, May 19, 8:33 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Springfield MO
833 AM CDT Thu May 19 2022
MOZ069-080-081-191400-
Dallas MO-Camden MO-Laclede MO-
833 AM CDT Thu May 19 2022
...A strong thunderstorm will impact portions of northeastern Dallas,
Laclede and southeastern Camden Counties through 900 AM CDT...
At 833 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Buffalo, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lebanon... Bennett Spring State Park...
Ha Ha Tonka State Park... Camdenton...
Conway... Phillipsburg...
Stoutland... Bennett Springs...
Twin Bridges... Windyville...
Eldridge... Leadmine...
Pumpkin Center... Sleeper...
Decaturville... Plad...
Long Lane... Dry Knob...
This includes Interstate 44 between mile markers 111 and 143.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3775 9241 3772 9241 3770 9236 3766 9233
3748 9284 3778 9311 3804 9268
TIME...MOT...LOC 1333Z 235DEG 29KT 3772 9291
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MeltoThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:14 PM CDT | Special Weather Statement | SGF | Stone | 31 min |
| May 18, 8:29 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 46 min |
| May 18, 8:36 PM CDT | Special Weather Statement | SGF | Taney | 24 min |
| May 18, 8:44 PM CDT | Areal Flood Advisory | SGF | Barry, Stone, Taney | 6 hr |
| May 18, 8:50 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 40 min |
| May 18, 9:04 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 41 min |
| May 18, 9:23 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 52 min |
| May 18, 9:44 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 46 min |
| May 18, 11:10 PM CDT | Flash Flood Warning | SGF | Stone | 6 hr |
| May 19, 6:26 AM CDT | Special Weather Statement | SGF | Newton | 34 min |
| May 19, 6:30 AM CDT | Special Weather Statement | SGF | Barton | 30 min |
| May 19, 6:53 AM CDT | Special Weather Statement | SGF | Lawrence | 37 min |
| May 19, 7:04 AM CDT | Special Weather Statement | SGF | Vernon | 26 min |
| May 19, 7:11 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 27 min |
| May 19, 7:33 AM CDT | Special Weather Statement | SGF | Taney | 27 min |
| May 19, 7:41 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Stone, Webster | 49 min |
| May 19, 8:20 AM CDT | Special Weather Statement | SGF | Webster | 25 min |
| May 19, 8:33 AM CDT | Special Weather Statement | SGF | Laclede | 27 min |
| May 19, 8:59 AM CDT | River Flood Warning | SGF | St. Clair | 71 hr |
| May 19, 9:03 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Pulaski | 42 min |
| May 19, 9:22 AM CDT | Special Weather Statement | SGF | Texas | 23 min |
| May 19, 9:39 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Miller, Phelps, Pulaski, Texas | 39 min |
| May 19, 12:12 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 63 min |
| May 19, 12:56 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Polk | 49 min |
| May 19, 1:24 PM CDT | River Flood Warning | SGF | Vernon | 36 hr |
| May 19, 1:24 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 66 min |
| May 19, 1:27 PM CDT | Areal Flood Advisory | SGF | Cedar, Dade, Greene, Jasper, Lawrence, Polk | 6 hr |
| May 19, 1:43 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster, Wright | 47 min |
| May 19, 1:45 PM CDT | Areal Flood Advisory | SGF | Christian, Greene, Laclede, Lawrence, Webster, Wright | 6 hr |
| May 19, 2:10 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 50 min |
| May 19, 2:29 PM CDT | Areal Flood Warning | SGF | Webster, Wright | 6 hr |
| May 19, 2:31 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski, Texas | 59 min |
| May 19, 2:51 PM CDT | Tornado Warning | SGF | Phelps, Pulaski | 24 min |
| May 19, 2:56 PM CDT | Special Weather Statement | SGF | Wright | 34 min |
| May 19, 3:03 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Shannon, Texas | 42 min |
| May 19, 3:09 PM CDT | Tornado Warning | SGF | Phelps | 51 min |
| May 19, 3:15 PM CDT | Areal Flood Warning | SGF | Laclede, Phelps, Pulaski, Wright | 6 hr |
| May 19, 3:40 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 50 min |
| May 19, 3:47 PM CDT | Tornado Warning | SGF | Howell, Shannon, Texas | 28 min |
| May 19, 4:11 PM CDT | Tornado Warning | SGF | Shannon | 34 min |
| May 19, 6:56 PM CDT | Areal Flood Advisory | SGF | Maries, Phelps, Pulaski | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.